skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Logarithmic finite-size corrections in the three-dimensional mean spherical model

Abstract

The finite-size scaling prediction about logarithmic corrections in the free energy arising from corners in the geometry of the system is tested on the three-dimensional mean spherical model. The general case of boundary conditions which are periodic in d[prime] [ge] 0 dimensions and free or fixed in the remaining 3 - d[prime] dimensions is considered. Logarithmic and double-logarithmic size corrections stemming from corners, edges, and surfaces are obtained. 15 refs.

Authors:
;  [1]
  1. Institute of Mechanics and Biomechanics, Sofia (Bulgaria)
Publication Date:
OSTI Identifier:
6076382
Resource Type:
Journal Article
Journal Name:
Journal of Statistical Physics; (United States)
Additional Journal Information:
Journal Volume: 71:3-4; Journal ID: ISSN 0022-4715
Country of Publication:
United States
Language:
English
Subject:
72 PHYSICS OF ELEMENTARY PARTICLES AND FIELDS; 71 CLASSICAL AND QUANTUM MECHANICS, GENERAL PHYSICS; NUCLEAR MODELS; BOUNDARY CONDITIONS; SPHERICAL MODEL; CORRECTIONS; FREE ENERGY; PHASE TRANSFORMATIONS; SCALING LAWS; STATISTICAL MECHANICS; ENERGY; MATHEMATICAL MODELS; MECHANICS; PHYSICAL PROPERTIES; THERMODYNAMIC PROPERTIES; 662100* - General Theory of Particles & Fields- (1992-); 661300 - Other Aspects of Physical Science- (1992-)

Citation Formats

Brankov, J G, and Danchev, D M. Logarithmic finite-size corrections in the three-dimensional mean spherical model. United States: N. p., 1993. Web. doi:10.1007/BF01058447.
Brankov, J G, & Danchev, D M. Logarithmic finite-size corrections in the three-dimensional mean spherical model. United States. https://doi.org/10.1007/BF01058447
Brankov, J G, and Danchev, D M. Sat . "Logarithmic finite-size corrections in the three-dimensional mean spherical model". United States. https://doi.org/10.1007/BF01058447.
@article{osti_6076382,
title = {Logarithmic finite-size corrections in the three-dimensional mean spherical model},
author = {Brankov, J G and Danchev, D M},
abstractNote = {The finite-size scaling prediction about logarithmic corrections in the free energy arising from corners in the geometry of the system is tested on the three-dimensional mean spherical model. The general case of boundary conditions which are periodic in d[prime] [ge] 0 dimensions and free or fixed in the remaining 3 - d[prime] dimensions is considered. Logarithmic and double-logarithmic size corrections stemming from corners, edges, and surfaces are obtained. 15 refs.},
doi = {10.1007/BF01058447},
url = {https://www.osti.gov/biblio/6076382}, journal = {Journal of Statistical Physics; (United States)},
issn = {0022-4715},
number = ,
volume = 71:3-4,
place = {United States},
year = {1993},
month = {5}
}